# SDR IPXA2021030166220

- Difficulty date: February 12, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292013
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3LH WING L/E COMPARTMENT HAS A CRACK FORMER AT XOS STA.1038.REMOVED,FABRICATED AND REPLACED CRACKED FORMER IAW SRAM 57-35-01 AND 51-33-01 (MNOR).
